UNIVERSITY
OF WROCŁAW
 
Main Page
Online First
Contents of previous volumes
Forthcoming papers
General Information
Instructions for authors


VOLUMES
41.2 41.1 40.2 40.1 39.2 39.1 38.2
38.1 37.2 37.1 36.2 36.1 35.2 35.1
34.2 34.1 33.2 33.1 32.2 32.1 31.2
31.1 30.2 30.1 29.2 29.1 28.2 28.1
27.2 27.1 26.2 26.1 25.2 25.1 24.2
24.1 23.2 23.1 22.2 22.1 21.2 21.1
20.2 20.1 19.2 19.1 18.2 18.1 17.2
17.1 16.2 16.1 15 14.2 14.1 13.2
13.1 12.2 12.1 11.2 11.1 10.2 10.1
9.2 9.1 8 7.2 7.1 6.2 6.1
5.2 5.1 4.2 4.1 3.2 3.1 2.2
2.1 1.2 1.1 .imap
 
 
WROCŁAW UNIVERSITY
OF SCIENCE AND
TECHNOLOGY

Contents of PMS, Vol. 28, Fasc. 2,
pages 169 - 178
 

ASSOCIATION CRITERIA FOR M-INFINITELY-DIVISIBLE AND U-INFINITELY-DIVISIBLE RANDOM SETS

JOANNA KARŁOWSKA-PIK
TOMASZ SCHREIBER

Abstract: We study random convex compact sets infinitely divisible with respect to the Minkowski addition and establish a sufficient condition for their association as well as a necessary and sufficient condition for the so-called infinite association. Further, we show also that every union infinitely-divisible random closed set and every convex compact set infinitely divisible for convex hulls of unions are associated.

2000 AMS Mathematics Subject Classification: Primary: 60D05; Secondary: 60E07.

Keywords and phrases: Association, infinite association, M-infinite-divisibility, U-infinite-divisibility, infinite divisibility for convex hulls of unions, random closed set, random convex compact set.

Download:    Abstract    Full text   Abstract + References